# SDR MASA00121

- Difficulty date: October 14, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6333 - BFL-PHX - THE PILOT REPORTED THAT THE MID CABIN OVERHEAD EMERGENCY EXIT SIGN WAS INOPERATIVE.  MAINTENANCE REPLACED 6 BATTERY PACKS.  OPS CHECKED GOOD AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
